# SDR UALA2008111303887

- Difficulty date: July 14, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 44,841 hours, 28,152 cycles
- Engine: Cfmint CFM563C1
- Engine time: 51,104 hours, 29,649 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG PUNGENT ODOR IN FLIGHT DECK.  CAUSE:  NR 1 ENGINE BOROSCOPE DISCOVERED OIL IN COMPRESSOR.  OIL WETTING AND STREAKS AT STAGES 1, 2 AND 3 HPC BLADES AND VANES.  REPLACED NR 1 ENGINE.
